| Catalog Number |
2260-0500 |
| Medical Device Problem Codes |
Leak/Splash (1354); Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It is reported separation.Description: rn found tacrolimus tubing broken off just above chemo lock (at end of alaris tubing).Patient and staff exposed to any tacrolimus that may have leaked and aerosolized at the time of disconnection and break.
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation results: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.
Event or Problem Description
No additional information.